A 23-year-old female asked:
How to deal with diarrhea caused by prozac (fluoxetine)?
1 doctor answer • 2 doctors weighed in
Clinical Psychology 38 years experience
Only difference is: Let your provider know about this side effect. This is the only way they can provide the best treatment choices, they need to know. Otherwise, do what you'd normally do w/ respect to diarrhea. Diet choices and OTC remedies (follow directions) and drink lots of water. How do you know it's caused by Prozac (fluoxetine)? Again, discuss w/ Dr. best!
Created for people with ongoing healthcare needs but benefits everyone.
3.6k viewsReviewed >2 years ago
Last updated Oct 23, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.